Ive had the nexplanon fitted over a year ago, following the replacement of an implanon, and had irregular periods to begin with which were perfectly normal, however, the last six months I've had only two, both of which have occurred with cramps and thick black blood. I've become a little concerned as it has not happened previously in the five years i've used implants. Has anyone had anything like this or is this no need for concern?
I've learned there is nothing normal when it comes to bleeding with the implant. Even when you've had one for a while. But if you're concerned you should call your dr.
Thick dark (brown or black) bleeding is just from old blood. These implants reduce the amount of lining that builds up so your periods can be irregular. It is usually nothing to worry about.
I would call the Doctor and ask about this, it could be old blood but peace of mind is worth a lot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Feb 2014 • 1 answer
Updated 13 Oct 2014 • 1 answer
Nexplanon - I've been having non-stop spotting (light red, brown, or black blood) for 2 MONTHS! I'm?
Updated 16 Feb 2015 • 1 answer
Updated 15 Jan 2018 • 1 answer
Updated 17 Nov 2018 • 1 answer